# SDR AALA20060811

- Difficulty date: August 2, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHTS IN CABIN FAILED FUNCTIONAL TEST.  REPLACED BATTERY PACKS FOR EMERGENCY LIGHTS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
